# SDR SIMA20140127009

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 26,681 hours, 18,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Stuck
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT WAS UNABLE TO OPEN THE MAIN DOOR UPON ARRIVING AT THE GATE.  MX WAS CALLED LEVER WAS STUCK IN THE MIDDLE POSITION.  PERFORMED OPERATIONS CHECK OF THE MAIN DOOR IAW AMM 52-11-00, OPERATIONS CHECKED GOOD.
